MathSciNet Relay Station
MathSciNet bibliographic data
MR2367184 (2008m:53016) 53A10
Lee, Yng-Ing; Wang, Mu-Tao A note on the stability and uniqueness for solutions to the minimal surface system. Math. Res. Lett. 15 (2008), no. 1, 197–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement